# SDR N93A20060325

- Difficulty date: March 25, 2006
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N507QS
- Make and model: Gulstm GV
- Aircraft serial: 625
- Aircraft time: 5,194 hours, 1,809 cycles
- Engine: Rroyce BR700710A110
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Shutoff Valve
- Part number: FYLB52635
- Part serial: 129
- Condition: Stuck
- Location: Cargo Bay
- Part time: 5,194 hours, 1,809 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNABLE TO OPEN INTERIOR BAGGAGE DOOR IN FLIGHT, DUE TO BAGGAGE COMPARTMENT SHUTOFF VALVE BEING STUCK. (ACTIVATES ABOVE SPECIFIC ALTITUDE AND RELEASES BELOW SPECIFIC ALTITUDE.
